In this paper, we study a geometric approach for constructing physical degrees of freedom for sequences of finite element spaces. Within the framework of finite element systems, we propose new degrees of freedom for the spaces PrΛk of polynomial differential forms and we verify numerically their unisolvence.

Using the FES framework to derive new physical degrees of freedom for finite element spaces of differential forms / Zampa, E.; Alonso Rodriguez, A.; Rapetti, F.. - In: ADVANCES IN COMPUTATIONAL MATHEMATICS. - ISSN 1019-7168. - 49:2(2023), pp. 1701-1731. [10.1007/s10444-022-10001-3]

Using the FES framework to derive new physical degrees of freedom for finite element spaces of differential forms

Zampa E.;Alonso Rodriguez A.
;
Rapetti F.
2023-01-01

Abstract

In this paper, we study a geometric approach for constructing physical degrees of freedom for sequences of finite element spaces. Within the framework of finite element systems, we propose new degrees of freedom for the spaces PrΛk of polynomial differential forms and we verify numerically their unisolvence.
2023
2
Zampa, E.; Alonso Rodriguez, A.; Rapetti, F.
Using the FES framework to derive new physical degrees of freedom for finite element spaces of differential forms / Zampa, E.; Alonso Rodriguez, A.; Rapetti, F.. - In: ADVANCES IN COMPUTATIONAL MATHEMATICS. - ISSN 1019-7168. - 49:2(2023), pp. 1701-1731. [10.1007/s10444-022-10001-3]
File in questo prodotto:
File Dimensione Formato  
s10444-022-10001-3.pdf

accesso aperto

Tipologia: Versione editoriale (Publisher’s layout)
Licenza: Creative commons
Dimensione 908.52 kB
Formato Adobe PDF
908.52 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/375068
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact